Bulletin of the American Mathematical Society

Conformal transformations of Kaehler manifolds

S. I. Goldberg

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 66, Number 1 (1960), 54-58.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Goldberg, S. I. Conformal transformations of Kaehler manifolds. Bull. Amer. Math. Soc. 66 (1960), no. 1, 54--58. https://projecteuclid.org/euclid.bams/1183523418

Export citation


  • 1. S. Bochner, Vector fields and Ricci curvature, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 776-797.
  • 2. S. Bochner and K. Yano, Curvature and Betti numbers, Annals of Mathematics Studies, vol. 32, p. 49.
  • 3. A. Lichnerowicz, Some problems on transformations of Riemannian and Kaehlerian manifolds, Mimeographed notes, Princeton, 1956.
  • 4. K. Yano and T. Nagano, Einstein spaces admitting a one-parameter group of conformal transformations, Ann. of Math. vol. 69 (1959) pp. 451-461.